Monday, 13 September 2010

Three Tips

Tip 1 - if you're ever offered a medicine that has losing a stone in weight as a potential side-effect, don't think 'Fantastic' but ask questions.
Lots of them.
While being able to feel my ribs again is nice I wouldn't go through the past month again for anything.

Tip 2 - if you ignore tip 1 and end up subsequently incapacitated and dreadfully ill try Lucozade. Lucozade really is my best writing tip - I couldn't even move around my house at the weekend without holding onto the furniture or walls but a couple of bottles later and I was propped up at my desk writing.
I may end up in a diabetic coma (in which case it's been lovely knowing you all!) but I always think it's important to get your priorities straight ;-)

Tip 3 - have a read of Joanne Pibworth's "Sequins and Secrets" over at the New Voices site, it's a corker :-)


3 comments:

joanne pibworth said...

ah, the orange elixir of life. ;o)

Am very glad it helped Lorraine, but I just wish you hadn't needed it in the first place.

And thank you a million times over for the mention! xx

Lacey Devlin said...

Nasty, nasty medication! Poor you! Hal would do a fabulous job of propping you up. Steal him back, you saw him first ;). Get well soon x

Jackie Ashenden said...

It IS a corker! Go Joanne!
Big hugs to you, m'dear. You've been through the mill with this thing.